# SDR VNAA0104002

- Difficulty date: April 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 14,338 hours, 12,703 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10256
- Condition: Discharged
- Location: Cabin
- Part time: 10,261 hours, 9,078 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT OPERATE IN THE AFT SECTION OF THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE 7LK BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00. OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
